# SDR FDEA201107082613

- Difficulty date: July 8, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 53,616 hours, 12,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK EMERGENCY LIGHT WILL NOT TEST.  TROUBLE SHOT PER FIM 33-51-02.   R & R EMERGENCY LIGHT BATTERY POWER SUPPLY PER MM 33-51-01-4, NO HELP. RE-INSTALLED ORIGINAL PART.  REMOVED AND REPLACED MSC REF AMM 31-42-01-4, NO HELP. REINSTALLED ORIGINAL. ITEM REMAINS ON MEL.
